# SDR AALA20030675

- Difficulty date: June 20, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT AT MID CABIN NOTICED AN ELECTRICAL ODOR AT 1,200 FT DECLARED EMERGENCY AND LANDED AT FJK.  FLIGHT ATTENDANT REPORTED THAT THE ODOR WAS WORSE AT HIGHER POWER SETTING (CLIMB).  RAN BOTH ENGINES WITH AND WITHOUT PACKS AT TAKEOFF POWER.  NO ABNORMAL ODORS NOTED AIRCRAFT OK FOR SERVICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
